Équations aux dérivées partielles
Problèmes de Goursat pour des systèmes semi-linéaires hyperboliques
[Goursat problems for some semilinear hyperbolic systems]
Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 15-20.

For some semilinear hyperbolic systems of the second order with initial data on two intersecting characteristic hypersurfaces, and under a general hypothesis on the structure of the nonlinear terms, we prove that the solution of the so-called semilinear Goursat problem is defined, not only on a small neighbourhood of the intersection of these hypersurfaces, but also in a neighbourhood of the entire union of the hypersurfaces.

Pour des systèmes d'équations semi-linéaires hyperboliques du second ordre à données initiales sur la réunion de deux hypersurfaces caractéristiques sécantes, et sous des hypothèses de structure assez générales sur les termes non linéaires, on montre dans un cadre d'espaces de type Sobolev que la solution du problème de Goursat semi-linéaire ainsi posé est définie non seulement dans un voisinage assez petit de la sécante des deux hypersurfaces mais aussi dans un voisinage de la réunion toute entière de ces deux hypersurfaces.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.05.002
Houpa, Duplex Elvis 1; Dossa, Marcel 2

1 Faculté des sciences, université de Ngaoundéré, B.P. 454, Ngaoundéré, Cameroun
2 Faculté des sciences, université de Yaoundé I, B.P. 812, Yaoundé, Cameroun
@article{CRMATH_2005__341_1_15_0,
     author = {Houpa, Duplex Elvis and Dossa, Marcel},
     title = {Probl\`emes de {Goursat} pour des syst\`emes semi-lin\'eaires hyperboliques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {15--20},
     publisher = {Elsevier},
     volume = {341},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2005.05.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.05.002/}
}
TY  - JOUR
AU  - Houpa, Duplex Elvis
AU  - Dossa, Marcel
TI  - Problèmes de Goursat pour des systèmes semi-linéaires hyperboliques
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 15
EP  - 20
VL  - 341
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.05.002/
DO  - 10.1016/j.crma.2005.05.002
LA  - fr
ID  - CRMATH_2005__341_1_15_0
ER  - 
%0 Journal Article
%A Houpa, Duplex Elvis
%A Dossa, Marcel
%T Problèmes de Goursat pour des systèmes semi-linéaires hyperboliques
%J Comptes Rendus. Mathématique
%D 2005
%P 15-20
%V 341
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.05.002/
%R 10.1016/j.crma.2005.05.002
%G fr
%F CRMATH_2005__341_1_15_0
Houpa, Duplex Elvis; Dossa, Marcel. Problèmes de Goursat pour des systèmes semi-linéaires hyperboliques. Comptes Rendus. Mathématique, Volume 341 (2005) no. 1, pp. 15-20. doi : 10.1016/j.crma.2005.05.002. http://www.numdam.org/articles/10.1016/j.crma.2005.05.002/

[1] A. Cabet, Thèse de Doctorat, Université de Tours, 2003

[2] Dossa, M.; Bah, S. Solutions de problèmes de Cauchy semi-linéaires hyperboliques sur un conoïde caractéristique, C. R. Acad. Sci. Paris, Ser. I, Volume 333 (2001), pp. 179-184

[3] Foures-Bruhat, Y. Théorèmes d'existence pour certains systèmes d'équations aux dérivées partielles non linéaires, Acta Math., Volume 88 (1952), pp. 141-225

[4] D.D.E. Houpa, Thèse de Doctorat/Ph.D. en cours, Université de Yaoundé 1

[5] Müller zum Hagen, H. Characteristic initial value problems for hyperbolic systems of second order differential equations, Ann. Inst. H. Poincaré, Volume 53 (1990) no. 2, pp. 159-215

[6] Müller zum Hagen, H.; Seifert, H.J. On characteristic initial value and mixed problems, Gen. Rel. Gravit., Volume 8 (1977), pp. 259-301

[7] Rendall, A.D. Reduction of the characteristic initial value problem to the Cauchy problem and applications to Einstein equations, Proc. Roy. Soc. London Ser. A, Volume 427 (1990), pp. 221-239

Cited by Sources: